# SDR 95ZZZW546

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slot Door
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LEFT WING NR 1 SLOT DOOR HAS DOUBLER REPAIR THAT IS SURROUNDED BY CORROSION.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR PER DOUGLAS FILE NR 258324.
